# SDR SWAA2022030377322

- Difficulty date: February 13, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,349 hours, 40,581 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Buckled
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB LEADING EDGE; STA 78.29 RIB IS BUCKLED IN 2EA PLACES / REPLACED R/H HORIZ STAB LEADING EDGE; STA. 78.29 RIB IAW B737 DWG: 186A1001 REV: A TAG: WN6890
